Solution bounds to structural systems

Vadrevu Murthy, T. J. McDaniel

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)111-113
Number of pages3
JournalAIAA Journal
Volume14
Issue number1
DOIs
StatePublished - 1976
Externally publishedYes

ASJC Scopus subject areas

  • Aerospace Engineering

Cite this

Solution bounds to structural systems. / Murthy, Vadrevu; McDaniel, T. J.

In: AIAA Journal, Vol. 14, No. 1, 1976, p. 111-113.

Research output: Contribution to journalArticle

Murthy, Vadrevu ; McDaniel, T. J. / Solution bounds to structural systems. In: AIAA Journal. 1976 ; Vol. 14, No. 1. pp. 111-113.
@article{1a32a97a2ab54d51bfcc227eaa3012c1,
title = "Solution bounds to structural systems",
author = "Vadrevu Murthy and McDaniel, {T. J.}",
year = "1976",
doi = "10.2514/3.7063",
language = "English (US)",
volume = "14",
pages = "111--113",
journal = "AIAA Journal",
issn = "0001-1452",
publisher = "American Institute of Aeronautics and Astronautics Inc. (AIAA)",
number = "1",

}

TY - JOUR

T1 - Solution bounds to structural systems

AU - Murthy, Vadrevu

AU - McDaniel, T. J.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=0016886082&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016886082&partnerID=8YFLogxK

U2 - 10.2514/3.7063

DO - 10.2514/3.7063

M3 - Article

VL - 14

SP - 111

EP - 113

JO - AIAA Journal

JF - AIAA Journal

SN - 0001-1452

IS - 1

ER -